# SDR SWAA2022060613514

- Difficulty date: May 31, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,310 hours, 38,976 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Cockpit
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 WINDOW (CAPTAIN FORWARD WINDOW) HEAT HAD ELECTRICAL ARCING AND BURNING SMELL WITH BRIGHT ARCING ILLUMINATION; ARCING AND SMELL STOPPED ONCE POWER REMOVED FROM WINDOW HEAT. / [01] INSPECTED WINDOW PER AMM 56-11-00. NO CRACKS/DELAMINATION NOTED. OK TO CONTINUE PER MEL 30-11-01 SP1 AUTH #68787;[02] R/R L/H NO 1 WINDOW PER M/M 56-11-11 AND L1 WINDOW HEAT CONTROL UNIT PER M/M 30-41-11
